Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 365286, 10 pages
Research Article

Weighted Composition Operators from Hardy to Zygmund Type Spaces

Department of Mathematics, Fujian Normal University, Fuzhou 350007, China

Received 20 January 2013; Accepted 24 March 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Shanli Ye and Zhengyuan Zhuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shanli Ye and Zhengyuan Zhuo, “Weighted Composition Operators from Hardy to Zygmund Type Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 365286, 10 pages, 2013. doi:10.1155/2013/365286